MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION AMS SPECTRA CONCEALABLE PENILE PROSTHESIS; PROSTHESIS PENILE
Model Number 720074-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Scarring (2061)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event was reported for two related device.This mdr will be referenced on the second report.As the complaint component was not returned for analysis, and the product record review revealed no additional information related to the complaint.The reported allegations could not be confirmed.The event cannot be reproduced or substantiated; therefore, no escalation to ncep, capa or scar is required.
 
Event or Problem Description
It was reported that the patient indicated penis "pulling" to the right with an spectra penile prosthesis (spp).The suspected cause was scar tissue near the corpora.No surgical procedure has been performed.It was further reported that there were no device malfunctions associated with the device.No more information available at the moment.Should additional information become available, it will be provided.

Brand Name
AMS SPECTRA CONCEALABLE PENILE PROSTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9908119
Report Number2183959-2020-01773
Device Sequence Number2497713
Product Code FAE
UDI-Device Identifier00878953005270
UDI-Public00878953005270
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/17/2023
Device Model Number720074-01
Device Catalogue Number720074-01
Device Lot Number1000119710
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR